i was in the hospital..and when i came home my anxtys are getting to me..i take 2.5 mgs xanax aday in divided doses..but the h.r, is at rest 66-72...then i go to do something,,it spikes to 130..scares me bad.i called thew squad and when i walked in front of them it was only 90..so when they left it was ok 4 awile..then bam again...felt like passing out..i take lisinopril,minoxdil,and clondine for blood p....the minoxdil is messing with me...i took just 1/2 dose sat it was good sunday i dint take any meds till 3pm cu my bp was good or lower..i didnt want to make it any lower..was 110/55 i knew if i would took it it would have sunk like 90/50....so i waited till it spiked at 145/88 within 2 hrs it was 130/70 then now at 1am monday its 97/58 low but not to bad,,during my sleep im sure it will drop more..
so the lower blood p upon standing i think is making me like dropping the bp at the stand pulling the blood to my lower extremities??? and i do know if the bp drops the h.r. goes up to get the bp were it needs to be... NOW ANXIETY'S CANT KEEP CAUSING THIS OR CAN IT?? IVE WENT THREW ALOT N THE PAST FEW WEEKS I WAS ADMITTED TO THE LOCAL HOSPITAIL FOR POSSIBLE STROKE AT 46 YRS OLD...WELL THEY DID A HEART ECHO TEST AND A BRAIN MRI AND A THE VEINS FROM THE NECK..ALL WERE GOOD...SO NOW WHEN I GET STRESSED REAL BAD MY LEFT SIDE OF MY FACE GOES NUMB ONLY A LITTLE BIT...BUT WHEN THIS 1ST HAPPENED I THOUGHT FOR SURE IT WAS A STROKE....I REALLY THINK ITS THE BP MEDS BUT GIVE ME YOUR INPUT THANK YOU
Sorry to hear you were in the hospital; what did you go in for? I may have missed that part :P
Stress, anxiety, tension etc can all be detrimental on your body, you need to find a medication that helps that and also find what helps you relax and stop those problems. It sounds easy right? not so much when you're experiencing them; I've been there and used Lexapro for a month to help calm my nerves after 3 procedures in 4 days that left me with a pacemaker/icd at age 42.
I suffer both high HR and low HR; I was at the dr a few weeks ago and my resting HR was over 125 and had been for a bit, he asked me about it and told me to watch it. HR's go up and down as well as bp to compensate for daily activities; it's when it continually goes over certain limits that they tend to worry.
My HR will go from 140 and drop to 50 in a blink; make me pass out and my heart stop. There are some times my HR will be resting 60 daily and then I clean or walk around, shop etc and it's back to 140+ again, I can't catch my breath and get chest pains.
Medications help alot of people with bp/hr issues, but they just make me feel worse. You need to ask about a Tilt Table Test or HUTT; same thing - some abbreviate it that way. It will show everything that's going on with your fluctuating bp/hr and if it's dangerous and should be addressed.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.